# SDR AALA20140621019

- Difficulty date: June 21, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 53,264 hours, 6,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100035802ATS
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 33C EMER LIGHT DIM.  REPLACED LAMP FOR SEAT 33C EMER LIGHT.  OPERATIONS CHECKED NORMAL.
